# SDR DXTA2024081300163

- Difficulty date: August 9, 2024
- Submitted: August 13, 2024
- Operation: Air carrier
- Aircraft: N593QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0145
- Aircraft time: 6,274 hours, 4,111 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: CBS281
- Part serial: 007120
- Condition: Failed
- Location: Zone 200
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTING: EMER LIGHTS ASSOCIATED WITH THE #3 BATTERY PACK FAIL TO ILLUMINATE DURING TEST FOLLOWING 30MINS OF CHARGING PER QRH PROCEDURE TAB AB6 REMOVED #3 EMERGENCY LIGHTING BATTERY PACK P/N: CBS28-1 S/N: 007120. REPLACED BY A REPAIRED EMERGENCY LIGHTING BATTERY PACK P/N: CBS28-1 S/N: 007271 PROVIDED BY ALL WORK DONE IAW CE-680A AMM 33-50-06.
